Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 348, NWS Fort Worth, TX

July 6, 2007Ellis County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jul 6, 2007, 7:32 AM CDT for Ellis County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 6, 2007, 7:32 AM CDT (12:32 UTC)
Expired
Jul 6, 2007, 10:30 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Ellis County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 12:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 0.5 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
146 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 061233
FFWFWD
TXC139-061530-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
732 AM CDT FRI JUL 6 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1030 AM CDT

* AT 732 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM NEAR ROSSER...TO ENNIS...TO FORRESTON.
  MOVEMENT WAS WEST AT 10 MPH.

RAINFALL IN EXCESS OF 1 INCH PER HOUR IS LIKELY WITH THIS RAIN. THE 
RAIN WILL FALL OVER AREAS WHICH RECEIVED SIGNIFICANT RAINFALL ON 
THURSDAY...AND WILL AGGRAVATE THE FLOODING SITUATION.

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS... 
HIGHWAYS AND UNDERPASSES. ADDITIONALLY...ROADS AND FARMLANDS ALONG 
THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE 
SUBJECT TO FLASH FLOODING.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.

LAT...LON 3215 9684 3233 9643 3246 9649 3241 9692

$$
3 follow-up statements
000 
WGUS74 KFWD 061352
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
852 AM CDT FRI JUL 6 2007

TXC139-061530-
ELLIS TX-
852 AM CDT FRI JUL 6 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR
SOUTHEASTERN ELLIS COUNTY...

AT 851 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
MODERATE TO HEAVY RAIN CONTINUING OVER SOUTHEASTERN ELLIS COUNTY. 
THE HEAVIEST RAIN EXTENDED FROM EAST OF ENNIS...TO SOUTH OF 
BARDWELL. THE RAIN WAS NEARLY STATIONARY.

RAINFALL ACCUMULATIONS OF 1 INCH PER HOUR ARE POSSIBLE. IF YOU ARE 
TRAVELING THIS MORNING...ESPECIALLY ALONG INTERSTATE 45 FROM PAMLER 
TO ENNIS...PROCEED WITH CAUTION. STAY CLEAR OF AREAS WHERE WATER 
COVERS THE ROAD.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3215 9680 3233 9643 3246 9649 3240 9683

$$
000 
WGUS74 KFWD 061444
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
945 AM CDT FRI JUL 6 2007

TXC139-061530-
ELLIS TX-
945 AM CDT FRI JUL 6 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR
SOUTHEASTERN ELLIS COUNTY...

AT 943 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED 
SCATTERED MODERATE RAIN FROM WEST OF ENNIS...TO BARDWELL...TO EAST 
OF ITALY. MOVEMENT WAS SLOWLY SOUTH.

ALTHOUGH THE HEAVY RAIN HAD DECREASED...RUNOFF FROM THE EARLIER RAIN 
WILL CONTINUE THE THREAT OF FLOODING. STREAMS...CREEKS...STREETS... 
AND LOW LYING AREAS WILL BE MOST VULNERABLE.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3215 9680 3233 9643 3246 9649 3240 9683

$$
000 
WGUS74 KFWD 061528
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 AM CDT FRI JUL 6 2007

TXC139-061545-
ELLIS TX-
1025 AM CDT FRI JUL 6 2007

...THE FLASH FLOOD WARNING EXPIRES AT 1030 AM CDT FOR SOUTHEASTERN 
ELLIS COUNTY...

ALTHOUGH THE THREAT FOR FLASH FLOODING HAS DIMINISHED...LINGERING 
PONDING OF WATER WILL CONTINUE. IF YOU ARE TRAVELING IN ELLIS COUNTY 
TODAY...ESPECIALLY EAST OF INTERSTATE 35...PROCEED WITH CAUTION. 
STAY CLEAR OF AREAS WHERE WATER COVERS THE ROAD. KEEP CHILDREN AWAY 
FROM FLOODED CREEKS AND STREAMS.

REMEMBER...TURN AROUND...DONT DROWN.

LAT...LON 3215 9680 3233 9643 3246 9649 3240 9683

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 6:25 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jul 6, 6:25 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE FORT WORTH TX
625 AM CDT FRI JUL 6 2007

.AVIATION...
LOW LEVEL CIRCULATION SITTING JUST TO THE EAST OF THE METROPLEX WITH
SCATTERED SHOWERS ROTATING AROUND.  CIGS ARE HOLDING AROUND IFR THIS
MORNING...WITH SOME TEMPO LIFR FOR AFW/FTW POSSIBLE.  PERIODS OF
RAIN POSSIBLE AT ALL SITES THIS MORNING WITH IFR VSBYS IN THE
HEAVIER SHOWERS.  RAIN SHOULD DIMINISH BY THE AFTERNOON HOURS AS LOW
PULLS AWAY AND SOME DRIER AIR MOVES INTO THE REGION FROM THE NORTH.
WILL SHOW LIFTING CIGS EARLY THIS AFTERNOON...WITH VFR BY MID
AFTERNOON.  WITH THE EXCEPTION OF WACO...HAVE VFR CONDITIONS
PREVAILING TONIGHT. WINDS WILL BE GENERALLY N/NE THROUGH THE PERIOD.

TR.92

&&

.DISCUSSION...
AT 0830Z...THE LOW LEVEL CIRCULATION WAS MOVING ACROSS VAN ZANDT
COUNTY. THE UPPER LEVEL CIRCULATION HAS BECOME VERY DISORGANIZED
AND DIFFICULT TO PICK OUT IN WATER VAPOR IMAGERY. FAIRLY
WIDESPREAD PRECIP WAS NOTED FROM PARIS TO ATHENS...WITH A LINE OF
TRAILING TSRA EXTENDING FROM PALESTINE TO SOUTHWEST OF SAN
ANTONIO. WARM RAIN PROCESSES HAVE BEEN AT WORK OVER OUR EASTERN
CWA...EVIDENCED BY VERY LITTLE LIGHTNING AND SIGNIFICANT RAINFALL
TOTALS. KFWS HAS BEEN UNDERESTIMATING...EVEN IN TROPICAL Z/R.

MAJORITY OF THE PRECIP SHOULD BE ALONG THE NORTHERN AND EASTERN
PERIPHERIES OF THE LOW PRESSURE AREA...AS HAS BEEN THE TREND THIS
MORNING. WE HAVE TRIMMED THE FLASH FLOOD WATCH FROM AREAS ALONG
AND WEST OF INTERSTATE 35...INCLUDING THE DFW METROPLEX. MOST
LIKELY AREAS TO EXPERIENCE HEAVY RAINFALL TODAY WILL BE GENERALLY
WHERE PRECIP IS ONGOING THIS MORNING...ALONG AND EAST OF A LINE
FROM BONHAM TO CAMERON. SCATTERED THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON WEST OF INTERSTATE 35...WITH THE AFTERNOON
HEATING AND INSTABILITY. ALTHOUGH ANY THUNDERSTORM COULD PRODUCE
BRIEF HEAVY DOWNPOURS...AND RESULT IN NUISANCE FLOODING...THE
FLASH FLOODING THREAT WEST OF I-35 WILL BE VERY ISOLATED.

OUR CIRCULATION WILL CONTINUE ITS TREK INTO THE ARKLATEX THIS
AFTERNOON AND TONIGHT. MEANWHILE...THE GFS /SUPPORTED BY THE
CANADIAN/ DRIFTS A COMPACT MID LEVEL DISTURBANCE NORTHWARD FROM
MEXICO. THIS IS VALIDATED BY THE 00HR RUC ANALYSIS AND WATER VAPOR
INDICATING A SHORTWAVE/WEAK DISTURBANCE MOVING NORTHWARD THROUGH
TAMAULIPAS IN NORTHERN MEXICO AT THE PRESENT TIME.

MID LEVEL TROF AXIS EXTENDING FROM THE MID MISSISSIPPI VALLEY
INTO THE TX PANHANDLE WILL KEEP THE MAIN INFLUENCES OF THE
APPROACHING DISTURBANCE FROM SAN ANTONIO TO HOUSTON...BUT OUR
SOUTHERN AND SOUTHEAST ZONES WILL HAVE A CHANCE OF
SHOWERS/T-STORMS SATURDAY AND SUNDAY.

OTHERWISE...DIURNAL T-STORMS WILL BE POSSIBLE MON-WED...WITH
UNSETTLED FLOW /PARADE OF SUBTLE VORT LOBES/ AND LOW LEVEL
TRAJECTORIES REMAINING STRAIGHT OFF THE GULF.

WILL CONTINUE TO MONITOR THE LATE WEEK PERIODS. NORTHWEST FLOW
WILL BRING THE CHANCE FOR SEVERAL DISTURBANCES TO DROP THROUGH THE
FLOW INTO THE CENTRAL...OR SOUTH CENTRAL PLAINS. QUESTIONS STILL
REMAIN ON TIMING AND LOCATION OF THESE SHORTWAVES. GIVEN THE GFS
AT FACE VALUE...T-STORMS WILL BE POSSIBLE WITH A FRONTAL BOUNDARY
AND S/WV APPROACHING THE RED RIVER THURS INTO FRIDAY.
HOWEVER...THIS PORTION OF THE FORECAST WILL UNDOUBTEDLY CHANGE.

TEMPERATURE WISE...HIGHS WILL BE ON THE UPWARD TREND THROUGH THE
WEEKEND AS RAIN COVERAGE DIMINISHES AND CLOUD COVER BECOMES
SCATTERED. EXPECT TEMPS TO RETURN TO NEAR NORMAL READINGS /LOW TO
MID 90S/ BY MONDAY.

SCHULTZ

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  86  70  91  73  90 /  40  20  20  10  20
WACO, TX              85  70  90  72  88 /  40  30  30  30  30
PARIS, TX             82  71  91  71  91 /  90  30  10  10  20
DENTON, TX            86  70  91  71  91 /  40  20  20  10  20
MCKINNEY, TX          86  70  91  71  91 /  60  20  20  10  20
DALLAS, TX            87  72  92  75  90 /  50  20  20  10  20
TERRELL, TX           84  70  91  71  90 /  70  30  20  10  20
CORSICANA, TX         84  70  90  72  88 /  70  40  30  20  30
TEMPLE, TX            84  70  90  72  87 /  40  40  30  30  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
TXZ094-095-105>107-121>123-135-146>148-160>162-174-175.

&&
Hazardous weather outlook, Jul 6, 5:21 AM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
521 AM CDT FRI JUL 6 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071030-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
521 AM CDT FRI JUL 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND EAST OF A
BONHAM TO CAMERON LINE THROUGH THIS EVENING. IN THESE
AREAS...SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY
RAINFALL LEADING TO FLASH FLOODING WILL CONTINUE TODAY. RAINFALL
RATES MAY EXCEED 1 INCH PER HOUR IN SOME AREAS. 1 TO 3 INCHES OF
RAIN CAN BE EXPECTED IN THE WATCH AREA...WITH ISOLATED HIGHER
AMOUNTS.

ELSEWHERE ACROSS NORTH TEXAS...SCATTERED THUNDERSTORMS WILL BE
POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...
ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS CENTRAL AND
SOUTHERN TEXAS SATURDAY AND SUNDAY. AREAS SOUTH OF THE INTERSTATE
20 CORRIDOR WILL HAVE THE GREATEST CHANCE OF THUNDERSTORMS.

THUNDERSTORMS TRIGGERED BY AFTERNOON HEATING WILL BE POSSIBLE ON
A DAILY BASIS MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TODAY...GENERALLY EAST
OF INTERSTATE 35.

SCHULTZ

In the hours before

Local storm report, Jul 6, 2:07 AM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
207 AM CDT FRI JUL 06 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 AM     FLASH FLOOD      12 NE CENTERVILLE       31.38N  95.83W
07/06/2007                   LEON               TX   LAW ENFORCEMENT

            FM542 AT KEECHI CREEK IS FLOODED. CREEKS IS FLOODING THE
            ROAD.
Local storm report, Jul 6, 5:15 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
515 AM CDT FRI JUL 06 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     FLASH FLOOD      PAYNE SPRINGS           32.28N  96.09W
07/06/2007                   HENDERSON          TX   PUBLIC

            WIDESPREAD FLOODING. 15 FT DEEP 20 FT WIDE SINKHOLE.
            BRIDGE OUT ON CEDAR OAKS DRIVE TRAPPING 20-30 HOUSEHOLDS.
            BRIDGE WASHED OUT. 6 INCHES OF RAIN RECEIVED OVERNIGHT.
Local storm report, Jul 6, 5:16 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
516 AM CDT FRI JUL 06 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FLASH FLOOD      CANTON                  32.55N  95.86W
07/06/2007                   VAN ZANDT          TX   LAW ENFORCEMENT

            SEVERAL ROADS REMAIN FLOODED AND IMPASSIBLE ALL ACROSS
            COUNTY.
Local storm report, Jul 6, 5:19 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 AM CDT FRI JUL 06 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     FLASH FLOOD      POINT                   32.93N  95.87W
07/06/2007                   RAINS              TX   LAW ENFORCEMENT

            TWO COUNTY ROADS REMAIN IMPASSIBLE. UNCOMFIRMED REPORT
            OF VEHICLE SWEPT INTO A CREEK.
Local storm report, Jul 6, 5:21 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
521 AM CDT FRI JUL 06 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     FLASH FLOOD      10 E CENTERVILLE        31.26N  95.81W
07/06/2007                   LEON               TX   LAW ENFORCEMENT

            TXDOT HAS CLOSED CR 542 AT UPPER KEECHI CREEK DUE TO
            HIGH WATER
Local storm report, Jul 6, 6:49 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
649 AM CDT FRI JUL 06 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      EMORY                   32.88N  95.77W
07/06/2007                   RAINS              TX   LAW ENFORCEMENT

            SEVERAL COUNTY ROADS FLOODED AND UNDER WATER.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:23 PM CDTFlash Flood WarningFWDVan Zandt3 hr
Jul 5, 8:40 PM CDTFlash Flood WarningFWDAnderson2 hr
Jul 5, 9:03 PM CDTRiver Flood WarningFWDCollin48 hr
Jul 5, 9:36 PM CDTFlash Flood WarningFWDHenderson114 min
Jul 5, 10:13 PM CDTFlash Flood WarningFWDRains4 hr
Jul 5, 10:40 PM CDTFlash Flood WarningFWDEllis, Kaufman4 hr
Jul 5, 10:40 PM CDTFlash Flood WarningFWDEllis, Hopkins, Hunt, Kaufman, Rockwall4 hr
Jul 5, 10:45 PM CDTFlash Flood WarningFWDAnderson3 hr
Jul 5, 11:17 PM CDTFlash Flood WarningFWDVan Zandt2 hr
Jul 6, 12:09 AM CDTFlash Flood WarningFWDLeon3 hr
Jul 6, 12:29 AM CDTFlash Flood WarningFWDHenderson, Navarro3 hr
Jul 6, 1:36 AM CDTFlash Flood WarningFWDVan Zandt114 min
Jul 6, 1:40 AM CDTFlash Flood WarningFWDAnderson3 hr
Jul 6, 2:09 AM CDTFlash Flood WarningFWDRains2 hr
Jul 6, 2:41 AM CDTFlash Flood WarningFWDHopkins, Hunt, Kaufman3 hr
Jul 6, 3:07 AM CDTFlash Flood WarningFWDLeon113 min
Jul 6, 3:24 AM CDTFlash Flood WarningFWDHenderson, Van Zandt2 hr
Jul 6, 4:11 AM CDTFlash Flood WarningFWDRains3 hr
Jul 6, 4:55 AM CDTFlash Flood WarningFWDLeon3 hr
Jul 6, 5:27 AM CDTFlash Flood WarningFWDHenderson, Van Zandt3 hr
Jul 6, 5:44 AM CDTFlash Flood WarningFWDKaufman3 hr
Jul 6, 10:48 AM CDTRiver Flood WarningFWDLimestone22 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.